# SDR SWAA2023040510441

- Difficulty date: February 26, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 59,558 hours, 35,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW BS 344 TO BS 360 RBL 15 AT FWD GALLEY AREA 2023-142735<[01] REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED ON FLOOR STRUCTURE BTW BS 344 TO BS 360 RBL 15 AT FWD GALLEY AREA I.A.W.B737-700 SRM 51-40-02 AND B737-700 SRM 51-10-02 ITEM 9 AND DRAWING 141A5400 SHEET 13 REV -:.  SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFF BELOW
